# SDR ASAA2017101422199

- Difficulty date: October 14, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 18,214 hours, 5,993 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ELEVATOR PITOT CAUTION LIGHT ILLUMINATED AFTER ENGINE START.  REMAINED ILLUMINATED DURING POWER TRANSFER WITH PROBE HEAT SWITCHES IN AUTO AND ON POSITIONS.  ACFT GROUNDED.   R & R THE RT ELEVATOR PITOT PROBE. OPS & LEAK CHECKED NORMAL IAW AMM 34-11-01 & 27-31-17.
